A Bibliography of Slavic Mythology
Bibliographic Data
| ID | 2768034 |
|---|---|
| Authors | Jan L Perkowski, Mark Kulikowski |
| Year | 1992 |
| Volume | 105 |
| Issue | 417 |
| Pages | 384 |
| Publication date | 1992-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/541772 |
| OpenAlex | W2798265662 |
| Language | EN |
Art · Bibliography · Library science · Linguistics · Mythology · Slavic languages · Classics · Computer Science · Historical and Archaeological Studies · Historical Geopolitical and Social Dynamics · History · Linguistics and language evolution · Philosophy
| Highly cited | No |
|---|